# SDR QXEA2012091201041

- Difficulty date: September 12, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOX UPPER SKIN T/E HAS POSSIBLE 4" X 0.25" AREA OF COMPOSITE DELAMINATION APPROX 12" OTBD FROM INBD SPOILER CENTER HINGE.  REMOVED PAINT FOR EVALUATION IAW SRM 51-70-00-02-01.  CONFIRMED AFFECTED AREA IS DELAMINATED REF NTM 51-00-04-910-801 PT 1.  R & R PANEL IAW SRM 51-42-45-02-01 AND RD 8/4-57-1900.  REINSTALLED PANEL IAW SRM 51-42-45-02-01.
